# SDR SIMA201109404

- Difficulty date: March 31, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 18,447 hours, 17,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14530644407
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT CENTER AISLE BEAM RUNNING ALONG Y=-479, VERTICAL SIDE TO HAVE CORROSION AT APPROXIMATELY AFT OF FRAME 49 ABOVE CARBON FIBER CROSS MEMBER.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED BEAM AT FRAME 49 IAW ETD-2011-145/03560.  THE AIRCRAFT WAS RETURNED TO SERVICE.
